# SDR QXEA200600832

- Difficulty date: March 28, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,997 hours, 4,659 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2303, STANDBY PITOT HEAT CAUTION LIGHT ILLUMINATED WITH SWITCH 'ON'.  MAINTENANCE CYCLED CB (L7) STANDBY PITOT HEAT.  PERFORMED OPS CHECK IAW AMM 34-12-11.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
